# SDR AALA20100707TUL04

- Difficulty date: July 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 73,391 hours, 39,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN LEFT INBOARD FLAP VANE OUTBOARD VANE LOWER SURFACE.  INSTALLED HOT BOND DOUBLER PER SRM 51-70-2.
